- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 383592, 10 pages
Department of Mathematical Sciences, College of Science, Princess Nora bint Abdul Rahman University, P.O. Box 4384, Riyadh 11491, Saudi Arabia
Received 31 December 2011; Revised 2 March 2012; Accepted 3 March 2012
Academic Editor: Khalida Inayat Noor
Copyright © 2012 F. M. Al-Oboudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- T. Sheil-Small, “The Hadamard product and linear transformations of classes of analytic functions,” Journal d'Analyse Mathematique, vol. 34, pp. 204–239, 1978.
- I. E. Bazilevic, “On a case of integrability in quadratures of the Loewner-Kufarev equation,” Matematicheskii Sbornik, vol. 37, pp. 471–476, 1955.
- M. Arif, K. I. Noor, and M. Raza, “On a class of analytic functions related with generalized Bazilevic type functions,” Computers and Mathematics with Applications, vol. 61, no. 9, pp. 2456–2462, 2011.
- Y. C. Kim, “A note on growth theorem of Bazilevic functions,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 542–546, 2009.
- A. T. Oladipo, “On a new subfamilies of Bazilevic functions,” Acta Universitatis Apulensis, no. 29, pp. 165–185, 2012.
- Q. Deng, “On the coefficients of Bazilevic functions and circularly symmetric functions,” Applied Mathematics Letters, vol. 24, no. 6, pp. 991–995, 2011.
- T. Sheil-Small, “Some remarks on Bazilevic functions,” Journal d'Analyse Mathematique, vol. 43, pp. 1–11, 1983.
- F. M. Al-Oboudi, “On univalent functions defined by a generalized Salagean operator,” International Journal of Mathematics and Mathematical Sciences, no. 25–28, pp. 1429–1436, 2004.
- G. S. Salagean, “Subclasses of univalent functions,” in Complex Analysis, Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983.
- St. Ruscheweyh, Convolutions in Geometric Function Theory, vol. 83 of Seminaire de Mathematiques Superieures, Presses de l'Universite de Montreal, Montreal, Canada, 1982.
- A. Cătaş, G. I. Oros, and G. Oros, “Differential subordinations associated with multiplier transformations,” Abstract and Applied Analysis, vol. 2008, Article ID 845724, 11 pages, 2008.
- M. Darus and I. Faisal, “A study on Becker's univalence criteria,” Abstract and Applied Analysis, vol. 2011, Article ID 759175, 13 pages, 2011.
- D. Blezu, “On the n-close-to-convex functions with respect to a convex set. I,” Mathematica Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 28(51), no. 1, pp. 9–19, 1986.
- W. Kaplan, “Close-to-convex schlicht functions,” The Michigan Mathematical Journal, vol. 1, pp. 169–185, 1952.
- S. Abdul Halim, “On a class of analytic functions involving the Salagean differential operator,” Tamkang Journal of Mathematics, vol. 23, no. 1, pp. 51–58, 1992.
- T. O. Opoola, “On a new subclass of univalent functions,” Mathematica, vol. 36, no. 2, pp. 195–200, 1994.
- H. S. Al-Amiri, “On the Hadamard products of schlicht functions and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 173–177, 1985.
- R. W. Barnard and C. Kellogg, “Applications of convolution operators to problems in univalent function theory,” The Michigan Mathematical Journal, vol. 27, no. 1, pp. 81–94, 1980.
- J. Zamorski, “On Bazilevic schlicht functions,” Annales Polonici Mathematici, vol. 12, pp. 83–90, 1962.